# SDR FDEA201109193954

- Difficulty date: September 19, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 77,585 hours, 26,113 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Failed
- Location: Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TURNED ON WING ANTI-ICE, LEVEL 3 ALERT MANIFOLD FAILURE.  PRV BLEED AUTO CLOSED.  OPERATED ENG AT IDLE.  EMERGENCY LANDING.  REMOVED AND REPLACED NR 1 MANIFOLD FAILURE CONTROLLER IAW AMM 36-23-01-4, OP'S CHECKED GOOD.  OK FOR SERVICE.
